Antimagic Labeling of Some Degree Splitting Graphs
DOI:
https://doi.org/10.23755/rm.v48i0.1253Keywords:
Antimagic labeling, Antimagic graph, Graph operation, Degree splitting graphAbstract
A graph with q edges is called antimagic if its edges can be labeled with 1, 2, 3, ..., q without repetition such that the sums of the labels of the edges incident to each vertex are distinct. As Wang et al. [2012], proved that not all graphs are antimagic, it is interesting to investigate antimagic labeling of graph families. In this paper we discussed antimagic labeling of the larger graphs obtained using degree splitting operation on some known antimagic graphs. As discussed in Krishnaa [2016], antimagic labeling has many applications, our results will be used to expand the network on larger graphs.
References
N. Alon, G. Kaplan, A. Lev, Y. Roditty, and R. Yuster. Dense graphs are antimagic. Journal of Graph Theory, 47:297–309, 2004.
Y. Cheng. Lattice grids and prisms are antimagic. Theoretical Computer Science, 374:66–73, 2007.
Y. Cheng. A new class of antimagic cartesian product graphs. Discrete Math., 308(24):6441–6448, 2008.
J. Clark and D. Holton. A first look at Graph Theory. World Scientific Publishing Co. Pvt. Ltd., 1969.
J. Gallian. A dynamic survey of graph labeling. The Electronics Journal of Combinatorics, 25(#DS6), 2022.
N. Hartsfield and G. Ringel. Pearls in Graph Theory. Academic Press, Boston, 1990.
A. Krishnaa. Some applications of labelled graphs. International Journal of Mathematics Trends and Technology, 37(3):209–213, 2016.
N. Sridharan and R. Umarani. Antimagic labeling of graphs. International Journal of Engineering Science, Advanced Computing and Bio-Technology, 3(1): 23–41, 2012.
S. Vaidya and N. Vyas. Antimagic labeling in the context of switching of a vertex. Annal of pure and Applied Mathematics, 2(1):33–39, 2012.
S. Vaidya and N. Vyas. Antimagic labeling of some path and cycle related graphs. Annal of pure and Applied Mathematics, 3(2):119–128, 2013.
T. Wang. Toroidal grids are anti-magic. In International Computing and Combinatorics Conference, pages 671–679, 2005.
T. Wang, M. Lui, and D. Li. Some classes of disconnected antimagic graphs and their joins. Whhan Univ. J. Nat. Sci., 17(3):195–199, 2012
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.